Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Smoking marijuana. Have fever and red rashes appeared all over body. Am I allergic to marijuana?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
hi i started having red rash all over my body when my body temperature get a little bit hot, after 15mins when my body cools down it goes away. i have being smoking marijuana for 3 years now and last yr august i started having the rash is that mean iam allergic to marajuana?
Posted Wed, 8 May 2013 in Drug Abuse
Answered by Dr. Kalpana Pathak 2 hours later
Thanks for writing to us.
I have gone through the image attached, you seem to be suffering from a type of urticaria known as cholinergic urticaria. It is characterised by red itchy bumps all over the body after exercise or sun exposure, bathing with hot water, stress, eating spicy food etc.

To treat the same
Avoid the exacerbating factors
Take oral antihistamine like cetirizine, hydroxyzine, fexofenadine etc
Apply calamine lotion to soothe skin

It is not related to marijuana but if possible come out of this drug addiction.

Hope that helped. Take care

Should there be a query, feel free to write back
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor